A constructive solution to a tournament problem

Joel Spencer, RL Graham

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)45-47
JournalCanadian Mathematical Bulletin
Volume14
StatePublished - 1971

Cite this

A constructive solution to a tournament problem. / Spencer, Joel; Graham, RL.

In: Canadian Mathematical Bulletin, Vol. 14, 1971, p. 45-47.

Research output: Contribution to journalArticle

@article{f8701abac4264677a75bb4de583f4556,
title = "A constructive solution to a tournament problem",
author = "Joel Spencer and RL Graham",
year = "1971",
language = "English (US)",
volume = "14",
pages = "45--47",
journal = "Canadian Mathematical Bulletin",

}

TY - JOUR

T1 - A constructive solution to a tournament problem

AU - Spencer, Joel

AU - Graham, RL

PY - 1971

Y1 - 1971

M3 - Article

VL - 14

SP - 45

EP - 47

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

ER -